For the past week, I have been out of school because of all of this. I am 17 years old, and have had gallbladder surgery almost a year ago, was on ortho-evra patch but am now off because I was thinking that maybe these symptoms were caused by the patch. I took off the patch 5 days ago. I have had severe cramps in my lower abdomen, just below my belly button. I have almost always been constipated, but I thought I should mention that too. I eat some fiber- but not a lot. My symptoms: extreme fatigue, severe abdominal cramps, bloating, loss of appetite, nausea, sometimes vomiting. I have also been having hot flashes, which lead me to think that this might be a female reproductive organ problem, but I saw a gynecologist, got a pap smear, pelvic exam, urine sample, and sonogram, and he said everything was just fine, EXCEPT the fact that I had a lot of excess fluid in my intestine (shown in the sonogram). I came home to be a bit relieved but I didn't quite feel like that was it- I looked up this condition online and found hardly anything. What does this cause? Can it cause all these symptoms I've been having? My doctor told me to eat plenty of steamed vegetables and bland foods and to stay away from grease, starch, and sugars. I have been trying hard to have a bowel movement. Been drinking coffee, eating veggies, drinking water... and still nothing. I finally had a very small sample of feces, but then... I saw that there was a small ammount of blood in the toilet and this freaked me out. Is this something to worry about?
PS: I had a very low grade fever yesterday. It was a 99.4, and my temperature usually runs pretty low, like 97.6.
Welcome to the gastroenterology community! First, although coffee may help I would recommend stopping that immediately. Also I would recommend making sure you are getting enough exercise. A lot of the symptoms you describe could be caused by constipation. I would recommend seeing a doctor to get the bleeding checked out (although this is probably only hemorrhoids) and possibly starting on a laxative. The excess fluid in your intestines is probably loose stool that is backed up from harder stool.
I had pain in my right side for about an week I went to er an was told that I have fluid on my intestine I have an appointment with my doc to check it out im in so much pain do I have anything to worry about
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.